New symptom-small bruises...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sunshinesyl
Regular Member


Date Joined Apr 2006
Total Posts : 169
   Posted 6/22/2009 1:14 AM (GMT -6)   
Hi everyone,
I have a new symptom that started this month, I first got four, small, dime sized bruises on my right arm only about 2 weeks ago, barley disappearing, accompanied with severe muscle like pain and weakness.  On Wednesday, I got a quarter size bruise on my left arm.
Does anyone think they know why this is happening?
I haven't bumped into anything, these bruises appeared on my inner part of arms.
 
One more thing, my 3rd urine check for protein, came back negative.  Last month or so was test came back at 30 (+2), (This result was changed from just a +1, to this 30(+2).
My Dr. on last appt. said this is why he wanted to do another urine test. 
I guess all is ok, but bloodwork is not avail. yet, this was done last month. It's usually available for me to view on-line. 
 
Thanks!!
 
Syl


omega
Veteran Member


Date Joined Jan 2007
Total Posts : 603
   Posted 6/22/2009 4:50 AM (GMT -6)   
If the bruises get bigger and it's painful, I would suggest you to call the doctor.
DX SLE 1988; APS (Antiphospholipid Syndrome) Pred 10mg, Verapmil 40 mg bd (for migraine headaches), Cellcept 1000 mg;Omerprazole 40 mg; Warfarin; Calcium + Vitamin D 1200mg, Folic Acid 5 mg; Iron; Simvastin; pregablin 75 mg


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 6/22/2009 11:50 AM (GMT -6)   
Hi sly, do you take steroids? I know steroids tend to cause your skin to bruise easily. I have scratched my leg or my foot would itch and i scratch it. Next day I got bruises. When I had my heart cath done of course I had bruises from the proceedure but I also had a really ugly bruise from every one of the drs. fingers from pressing on my leg. It was weird. There was no doubt it was his fingers. All 5 of them. shocked
hugs
 CAROL
 scleroderma.  stage 4 COPD, sleep apnea, Osteoporosis,osteoarthritis
Detrol LA,spironal,Lisinaprol,furosemide,azithromiazin,plaquanil,pottassium,Citrocal,vicodin,percocet,tons of inhalers.
 
Bear ye one another's burdens
Galatians 6:2 KJV

 
 


sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 6/22/2009 7:51 PM (GMT -6)   
By themselves the bruises would not concern me. If you take plaq that can cause bruises as can many of our meds. It is the severe muscle pain and weakness that causes me to be concerned. Tell your doctor about that right away.

sunshinesyl
Regular Member


Date Joined Apr 2006
Total Posts : 169
   Posted 6/23/2009 12:48 PM (GMT -6)   
Thank you all for your responses.
the bruise is still there, hasn't changed. I just started working part-time about a month ago or so, 4-5 hrs a day, 3 days a week only. I'm currently waiting for SSD case decision, (it's at Federal Level now), have new SSD case pending, waiting for answer, on July 25,2009 will be 120 days for answer.

My bruise a co-wrker noticed it, she asked about it, she asked if I was anemic, I said no.
I have a question? If I was anemic, would I be thin? My brother has A-plastic Anemia, my Mom had Lupus too and was anemic. They were both thin. Also, I just recently spoke to my brother (hadn't spoke in a while), he said he was rushed to hospital w/severe stomach pain, DR's couldn't figure out where pain was coming from, brother said he screamed due to pain so bad, was on Morhine while there, it didn't help to ease pain. Brother waas in hospital for 3weeks, his immune systym was very bad.
My brother asked me if I had stomach pain too, I have severe pain too, but my DR's only say I have IBS. My brother asked me if maybe there's a chance he may be getting Lupus too.

It's so weird cause my mom had 7brother's and sister's, she the only DX w/Lupus. Other brothers or sister do have Arthritis or RA, I know Grandma had RA too. None of my cousin's have Lupus, seems like my brother and my mom are/were the only ones that have really bad immune systems.
I feel like why did this happen to us, my passed away at a young age 49, in 2002, I'm 40 yr ols, my brother is 35yrs old, he sounds really sick too, he applied for SSI, last month (doesn't have enough work credits for SSD, due to him always sick too), he was aproved immediatly, thank goodness.

I'm not taking any steroids, I don't want to gain more weight.
Current meds I'm taking- Bacoflen 10mg, Tramadol HCL 50mg (1st time taking since June 09), Dicyclomine HCL 20mg, Meloxicam 15mg, Belladonna ALK/PB, Zolpidem Tartrate 10mg ( Generic for Ambien).
When I take the Ambien med, it takes like 3hrs still or longer to make me fall asleep, DR. did say I have sever insomnia too, I only sleep like 3-4hours, which does take a toll on my body too.

Could any of the meds cause the bruising?

Thanks!!!
Syl

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 22, 2014 10:23 AM (GMT -6)
There are a total of 2,248,338 posts in 250,105 threads.
View Active Threads


Who's Online
This forum has 157407 registered members. Please welcome our newest member, CamDunn.
392 Guest(s), 15 Registered Member(s) are currently online.  Details
schimbare, Cardamon, Guardian7, kazbern, Bohemond, Eph, Sherrine, lesweet1971, Dewayne, Hibee, TooMuchAnxiety, InTheShop, churey360, gothicarch, Shaba.Doug


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer